# SDR UHLA201606280335

- Difficulty date: June 28, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 17,195 hours, 12,459 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hinge
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR IS VERY DIFFICULT TO DISARM.  LUBED GIRT BAR HINGES IAW AMM 52-42-80.  OPS CHECK GOOD.
